# SDR SWAA2023101397000

- Difficulty date: September 5, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R INTERNAL AREA AT PASSENGER CABIN 2023-550121<[01] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R INTERNAL AREA AT PASSENGER CABIN IAW B737-800 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 146A7901; SHEET 66; REV. A;[02] REPLACED SUPPORT BRACKET LOCATED BS 867 BTW STR 2R TO STR 3R INTERNAL AREA AT PASSENGER CABIN IAW B737-800 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG NO. 146A7901; SHEET 66; REV. A
